# SDR UPS08552797

- Difficulty date: July 19, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 LAMPS INOP IN EMERGENCY EXIT LIGHT ABOVE ENTRY DOOR.     RELAMPED - OPS CHECKED GOOD.
